# SDR AALA201603239011

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 47,267 hours, 27,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER LIGHT TEST FAILED STEP 15 OF WEEKLY TASK CARD 26L00005005.  REPLACED AFT EMER LIGHT POWER SUPPLY & BATTERY .  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400.  SEE AALA 201603239001 FOR ADDITIONAL PART INFORMATION.
